Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Pain in testicle, abdomen, arm, and shoulder. Should I wait for it to pass?

Hi there, This morning I woke up feeling very uncomfortable. My right hand side including testicle , abdomen, arm and shoulder had a very dull but painful ache. After about 5 hours of horrible pain everything wore off apart from my testicle, it s been 16hours since I woke up and still have the ache in my testicle and a mild ache in my lower abdomen which is making me feel sick. Do I see if it passes or get checked at the doctors tomorrow? Many thanks
Asked On : Sat, 5 Jan 2013
Answers:  1 Views:  96
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
the dull agonizing pain in your right testicle should not be taken lightly.
it can be any thing from testicular torsion, orchitis (testicular swelling), epidydymitis and so on. the pain is also referring to the abdomen.
my advise is to see a doctor ASAP. Till then you can wear testicular support for pain relief and take analgesic.
take care.
Answered: Sun, 6 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor